# SDR V0XD201402200010

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BEAM CORRODED.  R & R FS 280.00 BEAM WITH NEW PN CC670-34175-7S IAW SRM 53-11-41, 51-21-11, 51-21-16, 51-24-36, 51-42-13, 51-42-22, 51-42-02, 51-42-21, 51-42-06 & AMM 20-70-00.
